# SDR AALA20000283

- Difficulty date: February 13, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS INTERMITTENTLY INOPERATIVE.  REPAIRED CONNECTOR AT FORWARD END FIRST CLASS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
